| Model Number |
166818 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the catheter became blocked and had to be replaced after three days.
Additional Manufacturer Narrative
Received 1 used foley catheter only.The reported issue was confirmed, however, the cause is unknown.Per functional evaluation water did not flow through the catheter.The catheter was unable to drain due to the calcification inside.No manufacturing defects were found on the catheter.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "caution: do not aspirate urine through drainage funnel wall.Single use only.Do not reuse.Do not resterilize.For urological use only.Visually inspect the product for any imperfections or surface deterioration prior to use." 1065, 2199: "nl".
Event or Problem Description
Additional Manufacturer Narrative
Received 1 used foley catheter only.The reported issue was confirmed, however, the cause is unknown.Per functional evaluation water did not flow through the catheter.The catheter was unable to drain due to the calcification inside.No manufacturing defects were found on the catheter.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "caution: do not aspirate urine through drainage funnel wall.Single use only.Do not reuse.Do not resterilize.For urological use only.Visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
Event or Problem Description